MAUDE Adverse Event Report: 3M HEALTH CARE 3M MICROPORE PLUS PAPER TAPE; MICROPORE¿ PLUS PAPER TAPE

3M HEALTH CARE 3M MICROPORE PLUS PAPER TAPE; MICROPORE¿ PLUS PAPER TAPE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypovolemia (2243); Loss of consciousness (2418); Blood Loss (2597)
Date of Event 10/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Full list of medical products: fresenius 2008 t hemodialysis machine; combiset hemodialysis tubing; 160 nre optiflux dialyzer; granuflo 2.0k, 2.5 ca, 1.0 mg, 100 dextrose; naturalyte 4000 rx12 bicarbonate (45x); fresenius 1000 ml normal saline; wingeater jms 15 gauge x1 inch fistula needle; heparin sodium (porcine) 6000 u bolus.Mw (b)(4) received from fresenius.Samples from the same lot number were received from the customer.The samples were tested for adhesion and met product specifications.End of report.
 
Event or Problem Description
An outpatient dialysis facility reported the following information via a medwatch form.Approximately 45 minutes into a scheduled 4 hours hemodialysis treatment, the machine alarmed arterial pressure.Staff found patient with venous fistula needle dislodged, with tape intact on wings of the fistula needle.A pool of blood was noted below the chair, which continued to the wall behind the chair.Chair was in semi-reclined position.Ebl 300 ml.Patient was unresponsive with erratic respiratory rate.Blood pressure was 112/60, pulse 60.Normal saline was administered through the arterial needle (total given 2.0l).Patient was placed in trendelenburg position and oxygen 10 l applied via nasal cannula.Patient was drowsy but responding to verbal stimuli.Ems was called, and patient was discharged with blood pressure 117/59, pulse 62, resp 18.One unit of prbc was administered in the er and patient was then discharged home.Patient returned to the facility for his next scheduled hemodialysis treatment on (b)(6) 2018.

Brand Name
3M MICROPORE PLUS PAPER TAPE
Common Device Name
MICROPORE¿ PLUS PAPER TAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8123840
Report Number2110898-2018-00109
Device Sequence Number14044244
Product Code KGX
UDI-Device Identifier30707387763153
UDI-Public30707387763153
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2021
Device Model NumberN/A
Device Catalogue Number1532-2
Device Lot Number333A4X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE; JMS WINGEATER AV FISTULA NEEDLE 15 GAUGE, 1 INCH
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight94